Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleBoolean ideals and their varieties
Author(s) Samuel Lundqvist
TypeArticle in Journal
AbstractAbstract We consider ideals in the ring Z_2 [ x_1 , , x_n ] that contain the polynomials x_i^2 − x_i for i = 1 , , n and give various results related to the one-to-one correspondence between these ideals and the subsets of Z 2 n . We also study the standard monomials with respect to the lexicographical ordering for these ideals and derive a distribution result.
ISSN0022-4049
URL http://www.sciencedirect.com/science/article/pii/S0022404915000572
LanguageEnglish
JournalJournal of Pure and Applied Algebra
Volume219
Number10
Pages4521 - 4540
Year2015
Edition0
Translation No
Refereed No
Webmaster